# SDR SIMA201904054005

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 30,881 hours, 26,986 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR ON FLIGHT DECK AFTER PACK 2 WAS RUNNING ON APU-C/A-SHUT DOWN AND TURNED ON APU IAW GHC. CYCLED THROUGH THE AIR CONDITION PACKS IAW AMM 21-20-00. NO SMELL DETECTED BY MECHANIC AND CREW. PERFORMED GVI OF APU AND APU INLETS AND EXHAUST  AND ALL APU LINES IAW 49-15-01. PERFORMED GVI OF PACKS INLETS AND EXHAUST (RAM AIR INLETS). NO DEFECTS NOTED.
